# SDR DALA2021030101179

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,391 hours, 3,171 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 W/C 3411-01055-01 STEP 11 REQUIRES SUBMISSION OF SDR IF NO LOG PAGE CURRENTLY EXISTS. CORRECTIVE ACTION: VERIFIED NO LOG PAGE EXISTS. ALL PITOT PROBES (9DA1, 9DA2, 9DA3) NUTS FOUND LOOSE & OUT OF TORQUE RANGE. RE-TORQUED ALL NUTS IAW WORK CARD 3411-01055-01.
